# SDR CALA2013102292279

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 58,972 hours, 6,859 cycles
- Engine: Pwa PW4056
- System (JASC): 2312 · VHF Communications System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER OBSERVER VHF LT MIC LIGHT IS INOPERATIVE.  RELAMPED & OPERATION CHECKED OKAY.
